# SDR P5CA2021102800402

- Difficulty date: October 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,670 hours, 22,567 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T-R UNIT STATUS MESSAGE DISPLAYED.( RESET C/B 6AG ON P6 PANEL IAW B767 FIM 24-32 FAULT TREE 803. NO EICAS MSG SHOWING AT THIS TIME. SYSTEM TEST OK. )
